Loading...
Loading...

Go to the content (press return)

Symmetric coalitional binomial semivalues

Author
Carreras, F.; Puente, M.
Type of activity
Journal article
Journal
Group decision and negotiation
Date of publication
2011-03-01
Volume
21
Number
5
First page
637
Last page
662
DOI
https://doi.org/10.1007/s10726-011-9239-5 Open in new window
Repository
http://hdl.handle.net/2117/23187 Open in new window
URL
http://www.springerlink.com/content/g24h3123778705v5/ Open in new window
Abstract
We introduce here a family of mixed coalitional values. They extend the binomial semivalues to games endowed with a coalition structure, satisfy the property of symmetry in the quotient game and the quotient game property, generalize the symmetric coalitional Banzhaf value introduced by Alonso and Fiestras and link and merge the Shapley value and the binomial semivalues. A computational procedure in terms of the multilinear extension of the original game is also provided and an application to po...
Citation
Carreras, F.; Puente, M. Symmetric coalitional binomial semivalues. "Group decision and negotiation", 01 Març 2011, vol. 21, núm. 5, p. 637-662.
Keywords
Binomial semivalue, Coalition structure, Cooperative game, Multilinear extension
Group of research
GRTJ - Game Theory Research Group

Participants

Attachments